# SDR TWAA0017801

- Difficulty date: November 14, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N915TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49186
- Aircraft time: 51,684 hours, 26,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS IN THE FWD ENTRY AREA OF THE CABIN WERE INOPERATIVE. REPLACED THE FLEX LAMP P/N 36262-4 AND THE FLEX CABLE P/N 5854-3.  CHECK-C 7-29-00 STL.
